A Co. Tipperary mother describes her daughter's health problems after getting 3 shots of Gardasil.
My 14 year old daughter Shannon was always perfectly healthy, she played on three school teams and in the 13 years prior to gardasil she took maybe one antibiotic . Shannon received gardasil in first year and on each occasion came straight home after feeling unwell and would sleep all day after it. This tiredness never went nor did her colour come back. However we just thought it was puberty.
Then Shannon started complaining with a leg ache on and off and we took her to the doctor who said it was just from sport. Over the following few months she continued to complain with her leg on and off and sometimes her tummy. To cut a long story short, exactly one year after gardasil she was diagnosed with a tumour on her leg bone and her tummy called Large B Cell Lymphoma which they said was rare. I believe gardasil is at fault.
Shannon missed all of second year due to her long hospital stay, her chemotherapy and she had a cast for 22 weeks. Shannon had two amazing tutors who came to our house and she progressed really well with school work, but I wish she had the experience of second year at school with her friends.
Thankfully Shannon is recovering excellently but our family need someone who can help us get answers. I promised myself as soon as Shannon recovered I would build up the courage to air my concerns about Gardasil - our families also urged us to speak out. Thank you for reading this.